# SDR CA990412005

- Difficulty date: March 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech B200
- Engine: Pwa PT6A41
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402516
- Condition: Shattered
- Location: Cockpit
- Part time: 1,474 hours
- Component: Ppg
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: B, I, A

## Discrepancy

(CAN) COPILOT WINDSHIELD INNER PLY SHATTERED.  AIRCRAFT WAS IN CRUISE AT 27,000 FEET AT MAXIMUM CABIN DIFFERENTIAL (6.0 PSI).  FLIGHT CREW DEPRESSURIZED AIRCRAFT AND DESCENDED TO 12,000 FEET.
